Skip to content

PHARMANIAGA ACTIMOL 500MG 10'SX10

Save 47%
Original price RM15.00
Current price RM8.00

Description

Actimol Tablet contains Paracetamol as an active ingredient.

DOSAGE
Adults and children above 12 years and over:
500mg or 1g paracetamol, taken every 4-6 hours as required
up to a maximum of 4g daily.

Children 6-11 years:
250mg-500mg every 4 to 6 hours as required.

Maximum daily: 60mg/kg presented in divided doses of 10-15mg/kg throughout 24 hour period.

Ingredient
Paracetamol 500mg

Exp 2021